# SDR AALA20050789

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: AAP2530
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SNN - REPORT OF SMOKE FROM DOOR SEAL AT NUMBER 3 OVEN IN AFT GALLEY.  SMOKE STOPPED WHEN OVEN SWITCHED OFF.  CLEANED OVENS IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
